# SDR K5L2005F00002

- Difficulty date: November 11, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N636B
- Make and model: Beech A200
- Aircraft serial: BC61
- Engine: Pwa PT6A41
- System (JASC): 3710 · Vacuum Distribution System
- Part: Shutoff Valve
- Part number: 1013810009
- Part serial: 12735
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER NORMAL ENGINE START, DURING RUN UP NOTICED THAT THE LEFT INSTRUMENT SHUTOFF VALVE PN 101381000-9 WOULD NOT CLOSE WHEN SELECTED OFF.  FOUND VALVE SOLENOID TO BE AT FAULT AND INSTALLED OVERHAULED VALVE.  RUN UP AND OPS CHECKED NORMAL.  (K)
